A 46-year-old female asked:
15 october 2020 i had a colonoscopy, ever since i am terribly constipated, nothing helps. 13 days later i went to chemist, gave me 1 sachet picoprep. after that nothing. during night i wet myself 3x, brown colour. headaches, loss of appetite etc?
1 doctor answer • 1 doctor weighed in
Internal Medicine 62 years experience
Constipation: Your experience of a change in bowel habits following a colonoscopy regimen isn't rare. Drinking adequate amounts of fluids, eating enough fiber and/or taking a fiber supplement daily, exercising all are helpful in returning regular bowel function. If you have no urges for BM's, I recommend taking a bowel stimulant like SenokotS regularly according to instructions. Avoid harsh laxatives.
Created for people with ongoing healthcare needs but benefits everyone.
28 viewsAnswered Nov 08, 2020
Last updated Nov 8, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.